# SDR SWAA2022090633069

- Difficulty date: July 24, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin Panel
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 203.1 AND 23 INCH. FROM FRONT SPAR. CRACK LENGTH = 0.800 INCH. APPROX. 2022-409903 / [01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 190023010; DUE DATE: 14-FEB-23.;[02] ET TOOL USED: PN: MIZ-21C ; SN: 769680; DUE DATE: 07-JUL-23;[03] PERFORMED REPAIR ON HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 203.1 AND 23 INCH. FROM FRONT SPAR I.A.W. EA#22-155-02528-WIP1 AND EA#22-155-02528. SEE INDIVIDUAL SIGN-OFF BELOW;[04] CORRECTED STEP 3 PERFORMED REPAIR ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 203.1 AND 23 INCH. FROM FRONT SPAR I.A.W. EA#22-155-02528-WIP1 AND EA#22-155-02528. SEE INDIVIDUAL SIGN-OFF BELOW;[05] PERFORMED REPAIR ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 203.1 AND 23 INCH. FROM FRONT SPAR I.A.W. EA#22-155-02528-WIP1 AND EA#22-155-02528. SEE INDIVIDUAL SIGN-OFF BELOW. CERTIFIED AS RII.
